# SDR CA080930003

- Difficulty date: August 31, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE OIL PRESSURE STARTED TO FLUCTUATE FOLLOWED BY A DROP TO ZERO, WHICH WAS ACCOMPANIED BY A GEARBOX CHIP DETECTOR WARNING FOR NR 2 POWER SECTION.  A SINGLE ENGINE LANDING WAS PERFORMED. TROUBLESHOOTING FOUND LITTLE OIL LEFT IN THE ENGINE AND A LEAK AT NR 2 PT GOVERNOR SEAL.  THE CHIP DETECTOR WAS FOUND CONTAMINATED.  THE POWER SECTION AND GEARBOX TC2523 WILL BE REMOVED AND FORWARDED FOR REPAIRS. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
